MAUDE Adverse Event Report: BECTON DICKINSON BD MINIDRAW¿ FINGER SLEEVE, EXTRA-LARGE; CAPILLARY BLOOD COLLECTION FUNNEL

BECTON DICKINSON BD MINIDRAW¿ FINGER SLEEVE, EXTRA-LARGE; CAPILLARY BLOOD COLLECTION FUNNEL
Catalog Number 366616
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd minidraw¿ finger sleeve, extra-large, there was sample (blood) pooling within 12 devices.There were no health consequences or impacts reported.
 
Additional Manufacturer Narrative
The manufacturing location for this product is roechling medical rochester (rmr).This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: k230493.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 32 retention samples from bd inventory were evaluated by functional testing and 1380 by visual inspection.No issues were observed as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode blood pooling.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD MINIDRAW¿ FINGER SLEEVE, EXTRA-LARGE
Common Device Name
CAPILLARY BLOOD COLLECTION FUNNEL
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20793774
Report Number2243072-2024-01171
Device Sequence Number6726647
Product Code GIM
UDI-Device Identifier50382903666169
UDI-Public(01)50382903666169(11)240206(17)250221(10)3233001
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K230391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/21/2025
Device Catalogue Number366616
Device Lot Number3233001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown